# SDR AALA201606139011

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 56,613 hours, 24,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 1012857311
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT UNDER SEAT 14C HAS BROKEN BRACKET. REPLACED BRACKET FOR EMERGENCY LIGHT UNDER SEAT 14C IAW AMM 33-51-19.
